# SDR SIMA20220415003

- Difficulty date: April 15, 2022
- Submitted: April 17, 2022
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 41,361 hours, 37,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: P2070011500
- Condition: Broken
- Location: Aft
- Component: Flashlight, Eme
- Component part number: P2070011500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY FLASH LIGHT BRACKET BROKEN-C/A-RAR AFT CABIN EMERGENCY FLASH LIGHT IAW ASTRONICS CMM 25-60-14
